# SDR SWIA971755

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 13,704 hours, 12,186 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE AFTER TAKEOFF WHEN FLAPS RETRACTED TO 8.   RETURNED TO RAP.  REPLACED RIGHT BPSU IAW MM 275110, OPS CHECKS GOOD.  (P/N 855D1009) (S/N 218A) ON, (S/N 277) OFF.
